Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking coversyl and rosuvas. Lipid profile and BP normal. Occasionally use caverta and heart rate is high. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I am 39 years old and taking coversyl 2mg and rosuvas 5 mg for the past 10 months
my lipid profile and bp are normal
I occasionally use caverta 50 mg
But for the past 3 days my heartbeat rate is slughtly high around 85 to 95 pl guide my whether can I take caverta now
Posted Wed, 16 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Venkat Sivayogi 27 minutes later
Brief Answer:
Do Not use now...

Detailed Answer:
Welcome to Healthcare Magic,

Caverta(sildenafil citrate) should be used very carefully in patients of cardiovascular diseases like Blood pressure, Angina(chest pain), MI(previous heart attack) and patients who are on pills like anti-hypertensives and Nitrates like you.

Why caution is required means- It decreases the blood pressure suddenly and precipitates the heart problems .
As you already have the B.P and increased heart rate,I suggest you not to take that pill now.

If you are forced to use,you better consult a cardiologist and use under care of him.

Hope i have cleared your doubt, if you have any further questions let me know.
Above answer was peer-reviewed by
Follow-up: Taking coversyl and rosuvas. Lipid profile and BP normal. Occasionally use caverta and heart rate is high. Suggest? 9 minutes later
Thanks for your reply
Now I checked my bp its normal
I am using caverta for the past 1 yr and last used on last week
Can u pl suggest for my ed and love life
Answered by Dr. Venkat Sivayogi 10 minutes later
Brief Answer:
ED is purely psychosocial cause at this age...

Detailed Answer:
Welcome back,

Many of the scientific studies has proved that cause of ED(erectile dysfunction) is 70% due to Psycho-social causes like:

1.Excessive office hours
2.Mental stress
3.Improper sleep
4.Lack of interest on the partner
5.Lack of excercise
6.Poor dietary habbits.

All i can say is, you should sort out the possible cause, out of above mentioned list.
change your life style accordingly. It surely works with out pills...!


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor